# SDR P5CA2016082200236

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,677 hours, 19,263 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Monitor
- Condition: Erratic
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LPT VIBRATION MONITOR SYSTEM ERRATIC AND URELIABLE.
